Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 24, 2011, 9:58 PM CST for 4 counties in Tennessee. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2011, 9:58 PM CST (03:58 UTC)
- Expired
- Feb 24, 2011, 11:00 PM CST
- In force
- 62 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Giles County, TN, Lawrence County, TN, Lewis County, TN, Wayne County, TN
The radar
The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 2:34 PM CST | Tornado Watch | SPC | 7 hr |
| Feb 24, 7:41 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 538 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS54 KOHX 250358
SVROHX
TNC055-099-101-181-250500-
/O.NEW.KOHX.SV.W.0007.110225T0358Z-110225T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
958 PM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LEWIS COUNTY IN MIDDLE TENNESSEE...
EASTERN WAYNE COUNTY IN MIDDLE TENNESSEE...
LAWRENCE COUNTY IN MIDDLE TENNESSEE...
GILES COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1100 PM CST
* AT 954 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM HOHENWALD TO
WALNUT GROVE...AND WERE MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...
LORETTO...
PULASKI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3501 8794 3546 8755 3547 8728 3546 8729
3544 8719 3546 8711 3542 8699 3543 8694
3542 8692 3533 8690 3531 8686 3532 8685
3531 8681 3509 8682 3499 8686
TIME...MOT...LOC 0358Z 258DEG 37KT 3541 8749 3502 8784
$$
041 follow-up statement
023
WWUS54 KOHX 250429
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CST THU FEB 24 2011
TNC181-250438-
/O.CAN.KOHX.SV.W.0007.000000T0000Z-110225T0500Z/
WAYNE TN-
1029 PM CST THU FEB 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED INTO
LAWRENCE COUNTY.
LAT...LON 3500 8761 3504 8761 3504 8759 3518 8757
3542 8758 3546 8755 3547 8728 3546 8729
3544 8719 3546 8711 3542 8699 3543 8694
3533 8690 3531 8686 3532 8685 3531 8681
3509 8682 3499 8686
TIME...MOT...LOC 0428Z 258DEG 37KT 3547 8712 3508 8747
$$
TNC055-099-101-250500-
/O.CON.KOHX.SV.W.0007.000000T0000Z-110225T0500Z/
LEWIS TN-LAWRENCE TN-GILES TN-
1029 PM CST THU FEB 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GILES...
LAWRENCE AND SOUTHWESTERN LEWIS COUNTIES UNTIL 1100 PM CST...
AT 1024 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF MOUNT PLEASANT TO LORETTO...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
PULASKI...LORETTO...LYNNVILLE...MINOR HILL AND ELKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3500 8761 3504 8761 3504 8759 3518 8757
3542 8758 3546 8755 3547 8728 3546 8729
3544 8719 3546 8711 3542 8699 3543 8694
3533 8690 3531 8686 3532 8685 3531 8681
3509 8682 3499 8686
TIME...MOT...LOC 0428Z 258DEG 37KT 3547 8712 3508 8747
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 8:29 PM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Feb 24, 8:29 PM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 829 PM CST THU FEB 24 2011 .UPDATE... LINE OF STRONG TO SEVERE TSTORMS CONTINUES TO PRECEDE COLD FRONT... WHICH IS CURRENTLY NEARING THE MS RIVER. NUMEROUS WARNINGS CONTINUE ACROSS WEST TN. THIS COLD FRONT...AND LINE OF STORMS WILL CONTINUE EAST...PLOWING RIGHT ACROSS THE CWA THROUGH 07Z OR SO. TOR WATCH REMAINS VALID THRU THAT TIME. THE WEATHER WILL IMPROVE DRASTICALLY AFTER THE FRONT PASSES AS DRIER AIR SETTLES IN. WILL ADJUST GRIDS TO REFLECT PASSING STORMS AND INCOMING DRIER AIR LATER TONIGHT. MAY MAKE SMALL ADJUSTMENTS TO TEMPS AS WELL. && .PREV DISCUSSION... /ISSUED 534 PM CST THU FEB 24 2011/ UPDATE...FOR 00Z TAFS. AVIATION... STRONG SFC LOW ACRS CENTRAL AR WILL MOVE RAPIDLY TO CENTRAL KY BY 06Z... THEN OFF TO WV ARND 12Z. THIS WILL BRING A STRONG COLD FRONT ACRS THE CWA AFTER MIDNIGHT...WHICH WILL BE PRECEDED BY A LINE OF TSTORMS. THIS LINE WILL MOVE TO NEAR BNA 04-06Z THEN CSV 07-09Z. PASSING PCPN WILL PRODUCE MVFR/IFR CEILINGS/VSBYS...WITH VSBYS GREATLY INCREASING AFTER 12-14Z FROPA. CEILINGS HOWEVER WILL BE SLOW TO LIFT ON FRI. PREV DISCUSSION... /ISSUED 352 PM CST THU FEB 24 2011/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...AN ACTIVE SVR WX EVENT LOOKS TO BE SET UP ACROSS THE FORECAST AREA TONIGHT. WITH SEVERAL OF OUR W COUNTIES UNDER A TOR WATCH THRU 04Z...AND EXPECTING THE CHANCE OF ISO TORNADOES THRU THE ENTIRE NIGHT...HAVE MENTIONED THIS THROUGHOUT THE FORECAST PERIOD TONIGHT. AS THE NIGHT PROGRESSES... SOME TRIMMING OF THESE AREAS WILL BE POSSIBLE...AS THE STRONG SFC COLD FRONT IS EXPECTED TO MOVE INTO W PORTIONS OF THE MID STATE BY 06Z...MOVE ACROSS THE NASHVILLE METROPOLITIAN AREA BY AROUND 09Z...AND BEGIN TO EXIT THE CUMBERLAND PLATEAU AREA BY 12Z FRI. AHEAD OF THE FRONT...AIRMASS IS BECOMING INCREASINGLY UNSTABLE... .ESPECIALLY ACROSS SW PORTIONS OF THE MID STATE...WHERE INSTABILITY AND LIFTING MECHANISMS ARE MOST ENHANCED. EXPECT THIS TREND TO CONTINUE ACROSS W PORTIONS OF MID STATE THRU AT LEAST 04Z...MAINLY ALONG AND W OF A LINE FROM CLARKSVILLE TO LAWRENCEBURG...AND THEN CONTINUE TO MOVE E. IMPRESSIVE LOW LEVEL JET DYNAMICS WITH THIS POTENTIAL SVR WX EVENT ALSO...WITH 850 MB WIND FIELDS MODEL CONSENSUS SHOWING AN 80KT JET MAX ACROSS THE NASHVILLE METRO AREA...WITH A 60KT-70KT JET MAX ACROSS E PORTIONS OF THE MID STATE. FOR ADDITIONAL INFORMATION...PLEASE SEE THE PREVIOUSLY ISSUED 2128Z MESOSCALE DISCUSSION FOR ADDITIONAL INFORMATION ABOUT SHORT TERM IMPACTS OVER THE NEXT FEW HOURS. AS STORM SYSTEM MOVES EWD OF THE MID STATE ON FRI...AND STRONG RIDGING INFLUENCES BUILD ACROSS THE MID STATE FROM THE UPPER MIDWEST...LOOK FOR A DECREASING CLOUDINESS TREND WITH A SLIGHT CHANCE...CHANCE E PLATEAU...PER REMAINING RESIDUAL LOW LEVEL MOISTURE BEHIND FRONTAL PASSAGE...OF LIGHT SHWRS FOR LOCATIONS GENERALLY ALONG AND E OF I-65 THRU THE MORNING HOURS ON FRI. EXPECT AFTERNOON HIGHS CLOSE TO GFS/NAM FORECASTED VALUES. WITH MID TO HIGH LEVEL CLOUDINESS EXPECTED TO RETURN TO AT LEAST N PORTIONS OF THE MID STATE BY 12Z...WILL GO WITH AN INCREASING CLOUDINESS TREND ACROSS THESE AREAS AND SLIGHTLY RAISE LOWS FRI NIGHT FROM MODEL GUIDANCE FORECAST NUMBERS. EXPECT MID TO UPPER LEVEL CLOUDINESS TO MOVE INTO THE OHIO RIVER VALLEY REGION DURING THE DAY ON SAT...WITH SLY WINDS DEVELOPING ACROSS MUCH OF THE MID STATE...AS A STATIONARY FRONT IS EXPECTED TO DEVELOP JUST N OF THE MID STATE BY 12Z SUN. AS FOR HIGH TEMPS SAT AFTERNOON...WILL LOWER SLIGHTLY ACROSS N PORTIONS OF MID STATE PER STILL SOME UNCERTAINTY WITH OVERALL CLOUDINESS ACROSS THIS AREA. ALSO BY 12Z SUN...OVERALL ATM MOISTURE IS EXPECTED TO INCREASE ACROSS W PORTIONS OF MID STATE...WITH THE POSSIBILITY OF A SLIGHT CHANCE OF SHWRS...DUE TO MARGINAL INSTABILITY/LIFT ACROSS THESE LOCATIONS. THUS...WILL RAISE LOWS TEMPS ACROSS THESE LOCATIONS FOR SAT NIGHT ALSO. ANOTHER POSSIBLE POTENT STORM SYSTEM IS STILL FORECAST TO SWEEP ACROSS THE MID STATE SUN AND MON...LIKELY BRINGING ANOTHER ROUND OF HEAVY RAINFALL AND SEVERE THUNDERSTORM POTENTIAL. AFTER THIS NEXT STORM SYSTEM EXITS OUR REGION MON NIGHT...THE MID STATE SHOULD EXPERIENCE DRY WEATHER...AS HIGH PRESSURE INFLUENCES BUILD ACROSS THE AREA FOR THE REMAINDER OF THE FIRST PART OF NEXT WEEK. HYDROLOGY... AS OF 2 PM CST...HERE AT THE NWS OFFICE IN OLD HICKORY...WE HAD 1.76 INCHES OF RAINFALL. AS MENTIONED ABOVE...WILL CONTINUE WITH THE FLASH FLOOD WATCH THRU 12Z. HAVE MADE JUST SOME SLIGHT ADJUSTMENTS TO THE HPC QPF VALUES...ESPECIALLY ACROSS NW PORTIONS OF THE MID STATE...WITH A SWATH OF ONE INCH TO ONE...STARTING FROM NEAR WAYNESBORO TO PORTLAND...INCREASING TO ONE AND THREE QUARTERS OF AN INCH IN LOCATIONS ACROSS THE LAND BETWEEN THE LAKES REGION OF NW TN...THRU 06Z. EXPECT THE HEAVIEST RAINFALL ACROSS LOCATIONS JUST W OF THE CUMBERLAND PLATEAU...AND W PORTIONS OF THE CUMBERLAND PLATEAU... WHERE GENERALLY 0.60 INCH IS EXPECTED. THESE ARE GENERAL VALUES ANTICIPATED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE DUE TO PERIODS OF HEAVY RAINFALL IN SPECIFIC LOCATIONS. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR TNZ005>011-022>031- 033-056-057-059. && 07
Hazardous weather outlook, Feb 24, 7:18 AM CST, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 718 AM CST THU FEB 24 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-251130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 718 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A FLOOD WATCH IS IN EFFECT FOR NORTHERN AND NORTHWEST MIDDLE TENNESSEE UNTIL 600 AM FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID STATE TODAY AND TONIGHT. MOST AREAS CAN EXPECT A TOTAL OF 1 TO 2 INCHES OF RAIN. AREAS TO THE NORTH AND WEST OF NASHVILLE CAN EXPECT 2 TO 3 INCHES, WITH THE CLARKSVILLE AND DOVER AREAS RECEIVING 3 TO 4 INCHES. THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE WESTERN HALF OF MIDDLE TENNESSEE, INCLUDING THE NASHVILLE METRO AREA, WITH A SLIGHT RISK ACROSS THE REMAINDER OF THE MID STATE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A STRONG COLD FRONT IS FORECAST TO SWEEP ACROSS MIDDLE TENNESSEE LATE SUNDAY NIGHT OR MONDAY MORNING, BRINGING THE POSSIBILITY OF WIDESPREAD THUNDERSTORM ACTIVITY. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ROSE
In the hours before
Local storm report, Feb 24, 9:16 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
916 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND GST DOVER 36.48N 87.84W
02/24/2011 E65 MPH STEWART TN EMERGENCY MNGR
&&
MRICHARDLocal storm report, Feb 24, 9:19 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
919 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND GST 7 E CLARKSVILLE 36.56N 87.22W
02/24/2011 E65 MPH MONTGOMERY TN TRAINED SPOTTER
&&
MRICHARDLocal storm report, Feb 24, 9:21 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
921 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 2 WNW CLARKSVILLE 36.57N 87.38W
02/24/2011 MONTGOMERY TN EMERGENCY MNGR
ROOF BLOWN OFF NEAR WOODLAWN
&&
MRICHARDLocal storm report, Feb 24, 9:37 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
937 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG DICKSON 36.08N 87.38W
02/24/2011 DICKSON TN TRAINED SPOTTER
HARMON SPRINGS - TREE IN HOUSE
0915 PM TSTM WND DMG DICKSON 36.08N 87.38W
02/24/2011 DICKSON TN TRAINED SPOTTER
ACCIDENT I-40...WIND RELATED. MILE MARKER 165.
&&
MRICHARDLocal storm report, Feb 24, 9:46 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
946 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG DICKSON 36.08N 87.38W
02/24/2011 DICKSON TN AMATEUR RADIO
TREES DOWN CRAB CREEK ROAD. HWY100...TRANSFORMER BLOWN
OFF POLL. POWER OUTAGES.
&&
MRICHARDLocal storm report, Feb 24, 9:51 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
951 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG DICKSON 36.08N 87.38W
02/24/2011 DICKSON TN AMATEUR RADIO
HWY100/YELLOW CREEK ROAD...NUMEROUS LARGE TREES DOWN.
&&
MRICHARDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:22 PM CST | Tornado Warning | OHX | Stewart | 24 min |
| Feb 24, 8:24 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 36 min |
| Feb 24, 8:30 PM CST | Tornado Warning | OHX | Perry | 30 min |
| Feb 24, 8:30 PM CST | Tornado Warning | OHX | Benton, Houston, Humphreys, Stewart | 30 min |
| Feb 24, 8:54 PM CST | Tornado Warning | OHX | Hickman | 36 min |
| Feb 24, 8:58 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 63 min |
| Feb 24, 9:00 PM CST | Severe Thunderstorm Warning | OHX | Lewis, Wayne | 45 min |
| Feb 24, 9:00 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 30 min |
| Feb 24, 9:12 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 33 min |
| Feb 24, 9:20 PM CST | Tornado Warning | OHX | Montgomery, Robertson, Sumner | 25 min |
| Feb 24, 9:26 PM CST | Severe Thunderstorm Warning | OHX | Maury, Williamson | 34 min |
| Feb 24, 9:30 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 3 more | 60 min |
| Feb 24, 9:34 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 26 min |
| Feb 24, 9:46 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 59 min |
| Feb 24, 10:02 PM CST | Tornado Warning | OHX | Davidson, Rutherford, Wilson | 28 min |
| Feb 24, 10:08 PM CST | Tornado Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 37 min |
| Feb 24, 10:17 PM CST | Tornado Warning | OHX | Macon, Sumner, Trousdale | 43 min |
| Feb 24, 10:26 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 5 more | 79 min |
| Feb 24, 10:27 PM CST | Flash Flood Warning | OHX | Stewart | 3 hr |
| Feb 24, 10:36 PM CST | Tornado Warning | OHX | Clay, Jackson, Macon | 24 min |
| Feb 24, 10:37 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Maury, Rutherford | 23 min |
| Feb 24, 10:39 PM CST | Tornado Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 36 min |
| Feb 24, 10:45 PM CST | Severe Thunderstorm Warning | OHX | DeKalb | 30 min |
| Feb 24, 11:03 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Warren | 42 min |
| Feb 24, 11:14 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, White | 31 min |
| Feb 24, 11:31 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 44 min |
| Feb 24, 11:34 PM CST | Severe Thunderstorm Warning | OHX | Cumberland | 41 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | White | 35 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett, Putnam | 50 min |
| Feb 25, 12:07 AM CST | Severe Thunderstorm Warning | OHX | Cumberland | 23 min |
| Feb 25, 1:25 AM CST | River Flood Warning | OHX | Bedford | 6 days |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.